MAUDE Adverse Event Report: COOK INC DRAINAGE BAG CONNECTOR CONNECTING TUBE

COOK INC DRAINAGE BAG CONNECTOR CONNECTING TUBE
Catalog Number CTU14.0-30-ST
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product code: gcd.(b)(4).Pma/510(k) #: exempt.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported four drainage bag connector connecting tubes were ordered but not received.This meant the patient scheduled to have two chest tubes placed on (b)(6) 2018 had to reschedule or go to another facility.This incident is reported as an adverse event as patient care was allegedly postponed.
 
Additional Manufacturer Narrative
Corrected data: upon further review, this event does not represent an mdr reportable event as it does not match the definition of a complaint provided in 21cfr 820.3(b).The facility received the device on (b)(6) 2018, 5 days prior to the procedure.

Brand Name
DRAINAGE BAG CONNECTOR CONNECTING TUBE
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7529379
Report Number1820334-2018-01522
Device Sequence Number19230105
Product Code GCD
UDI-Device Identifier00827002022782
UDI-Public(01)00827002022782(17)210312(10)8658664
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue NumberCTU14.0-30-ST
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/08/2018
Supplement Date Received by Manufacturer08/09/2018
Initial Report FDA Received Date05/21/2018
Supplement Report FDA Received Date09/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;